Symmetric Bi-T-Derivations of Incline Algebra

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-55 Number-5
Year of Publication : 2018
Authors : G.Priscilla Pacifica And T.Mehala
  10.14445/22315373/IJMTT-V55P541

MLA

G.Priscilla Pacifica And T.Mehala "Symmetric Bi-T-Derivations of Incline Algebra", International Journal of Mathematics Trends and Technology (IJMTT). V55(5):317-321 March 2018. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
The concept of derivation in incline algebra was introduced by N.O.Alsherhi[1] . Kyung Ho kim and so Young Park[2] introduced the symmetric bi-f- derivation in incline algebra. In this paper, we introduce the concept of symmetric bi-t-derivation in incline algebras and present some properties of symmetric bi-tderivations.

References
[1] N. O. Alshehri. On derivations of incline algebras, Scientiae Mathematicae Japonicae online, e-2010 (2010), 199-205.
[2] Z. Q. Cao, K. H. Kim and F. W. Roush, Incline algebra and applications, John Wiley and Sons, New York, 1984.
[3] K. H. Kim, On right derivations of incline algebras, Journal of TheChung Cheong Mathematical Society, 26 No 4, (2013), 683-690. http://dx.doi.org/10.14403/jcms.2013.26.4.683
[4] OzbalAyar, S and Firat, On f-derivations of incline algebras, LJPAM, 3 (2011) No 1, 83-90.
[5] W.Yao and S. Han, On ideals, filters,and congruences ininclines, Bull. Korean Math 46 No 3, (2009), 591-598. http://dx.doi.org/10.4134/bkms.2009.46.3.591

Keywords
bi-t-derivation, isotone, incline algebra, joinitive,